MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP SPACER W/RETAINING SCREW

ENCORE MEDICAL L.P. DJO SURGICAL; RSP SPACER W/RETAINING SCREW
Catalog Number 510-08-000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint - the 36 n poly insert would not impact flush on the 8mm spacer used so another poly had to be opened.The first 8mm spacer opened would not sit flush on the stem and the set screw would not thread down into the stem, there was a 30 minute delay in surgery.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d2a, d2b, d4, d6a, d10, h4, h6, and h11 the agent reported "the 36 n poly insert would not impact flush on the 8mm spacer used so another poly had to be opened.The first 8mm spacer opened would not sit flush on the stem and the set screw would not thread down into the stem." rma examination: the reported device was lost/discarded, see attached form.This event occurred during surgery, near the patient.No risk or adverse event was reported by the surgeon.There was a 30-minute delay in surgery, but the surgery was completed as intended.Another suitable device was available.The device was inspected prior to surgery and found acceptable.Surgical components condition can be determined while being used for its intended purpose.This does not indicate a product deficiency, failure, or issue.No further action is deemed necessary at this time.A review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The primary surgery was completed successfully.The root cause is the insert would not impact flush on the 8mm spacer.Likely due to an obstruction or false path that led to the use of a new component(s).This is not an event associated with product failure, malfunction, or issue.

Brand Name
DJO SURGICAL
Common Device Name
RSP SPACER W/RETAINING SCREW
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23059675
Report Number1644408-2025-01315
Device Sequence Number9822725
Product Code KWS
UDI-Device Identifier00888912024853
UDI-Public00888912024853
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K111061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number510-08-000
Device Lot Number142G1651
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-00-036 LOT: 378P1850.; 510-08-000 LOT: 142G1651.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale